Alert archive / Illinois / Tornado Warnings in 2009

Tornado Warning 31, NWS St. Louis, MO

June 2, 2009Brown County, Illinois

NWS St. Louis, MO issued this tornado warning at Jun 2, 2009, 4:44 PM CDT for Brown County, Illinois. It was in force for 46 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 2, 2009, 4:44 PM CDT (21:44 UTC)
Expired
Jun 2, 2009, 5:30 PM CDT
In force
46 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon

County Brown County, IL

The radar

The Lincoln radar (KILX), 114 km from the middle of the area, began a volume at 21:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 2, 4:58 PM CDTFUNNEL CLOUD2 Nnw Versailles, ILSPOTTER REPORTED A WELL DEFINED FUNNEL CLOUD
Jun 2, 5:04 PM CDTHAIL 0.7Mount Sterling, IL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 2, 12:27 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 9.7 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2009-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2009-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 125 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1021 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
125 m²/s²
0-3 km storm-relative helicity
164 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KLSX 022144
TORLSX
ILC009-022230-
/O.NEW.KLSX.TO.W.0031.090602T2144Z-090602T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
444 PM CDT TUE JUN 2 2009

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* TORNADO WARNING FOR...
  BROWN COUNTY IN WEST CENTRAL ILLINOIS...

* UNTIL 530 PM CDT

* AT 441 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
  A CONFIRMED TORNADO JUST NORTH OF BUCKHORN OR NEAR MOUND 
  STATION...OR 18 MILES SOUTHWEST OF RUSHVILLE. DOPPLER RADAR SHOWED 
  THIS TORNADO MOVING EAST AT 20 MPH.

* THE TORNADO WILL BE NEAR...
  MOUNT STERLING AROUND 455 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE RIPLEY
AND COOPERTOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES
OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF
NO SHELTER IS AVAILABLE... LIE FLAT IN THE NEAREST DITCH OR OTHER LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED
BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN ST LOUIS.

&&

LAT...LON 4005 9068 4003 9061 4001 9061 3999 9060
      3999 9051 3992 9053 3988 9058 3985 9058
      3989 9092 4007 9092 4007 9067
TIME...MOT...LOC 2144Z 270DEG 19KT 3998 9083

$$

TES
2 follow-up statements
000 
WWUS53 KLSX 022203
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
503 PM CDT TUE JUN 2 2009

ILC009-022230-
/O.CON.KLSX.TO.W.0031.000000T0000Z-090602T2230Z/
BROWN IL-
503 PM CDT TUE JUN 2 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR CENTRAL
BROWN COUNTY...

AT 500 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR MOUNT STERLING...OR
15 MILES SOUTHWEST OF RUSHVILLE...MOVING EAST AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF CENTRAL
  BROWN COUNTY...INCLUDING THE FOLLOWING LOCATIONS RIPLEY AND
  COOPERTOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES
OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF
NO SHELTER IS AVAILABLE... LIE FLAT IN THE NEAREST DITCH OR OTHER LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED
BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

TO REPORT SEVERE WEATHER...CALL THE NEAREST LAW ENFORCEMENT AGENCY
AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN ST LOUIS.

&&

LAT...LON 3988 9058 3993 9083 4007 9086 4007 9067
      4005 9068 4003 9061 4001 9061 3999 9060
      3999 9051 3992 9053
TIME...MOT...LOC 2203Z 264DEG 22KT 3996 9072

$$

TES
000 
WWUS53 KLSX 022222
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
522 PM CDT TUE JUN 2 2009

ILC009-022232-
/O.EXP.KLSX.TO.W.0031.000000T0000Z-090602T2230Z/
BROWN IL-
522 PM CDT TUE JUN 2 2009

...THE TORNADO WARNING FOR BROWN COUNTY WILL EXPIRE AT 530 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 8 PM CDT.

LAT...LON 3988 9058 3993 9083 4007 9086 4007 9067
      4005 9068 4003 9061 4001 9061 3999 9060
      3999 9051 3992 9053
TIME...MOT...LOC 2222Z 264DEG 22KT 3997 9057

$$

TES

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this tornado warning went out at Jun 2, 4:04 PM CDT, 40 minutes earlier.

Area forecast discussion, Jun 2, 4:04 PM CDT, 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
404 PM CDT TUE JUN 2 2009

.DISCUSSION...
/400 PM CDT TUE JUN 2 2009/

VERY UNSTABLE CONDITIONS DEVELOPED ACROSS THE AREA BY MIDDAY IN
RESPONSE TO HEATING OF THE MOIST BOUNDARY LAYER. WITH LITTLE
CIN...MULTICELL STORMS AND PULSE STORMS RAPIDLY DEVELOPED ACROSS
SOUTHEAST AND EAST CENTRAL MISSOURI THROUGH SOUTHWEST ILLINOIS.
HAIL...MICROBURSTS AND VERY HEAVY BURSTS OF RAIN HAVE BEEN THE
MAIN ISSUES. WHAT IS LEFT OF THIS ACTIVITY HAS MOVED INTO ILLINOIS
WITH STORM SCALE BOUNDARIES INITIATING ADDITIONAL CELLS. SCATTERED
STORMS ALSO CONTINUE TO DEVELOP BACK ACROSS SOUTHWEST AND SOUTH
CENTRAL MISSOURI WHERE THE AIR MASS REMAINS QUITE UNSTABLE. ALL OF
THE AFOREMENTIONED STORMS HAVE BEEN IN THE WARM SECTOR...AND NOW
THE SLOW MOVING COLD FRONT DRAPPED FROM NORTHERN MISSOURI INTO
CENTRAL ILLINOIS IS BECOMING INCREASINGLY ACTIVE. THE MAJORITY OF
THE WARM SECTOR STORMS SHOULD DIMINISH NEAR SUNSET...WHILE THE
SOUTHEAST MOVING COLD FRONT WILL CONTINUE TO FOCUS SHOWERS AND
THUNDERSTORMS THROUGH THE NIGHT. HAVE MENTIONED HEAVY RAIN WITH
STORMS IN ALL AREAS ALTHOUGH EXPECT IT TO BE LOCALIZED...THUS ONLY
LEFT THE CURRENT FFA INTACT AND TRIMMED BACK THE LONGEVITY TO ONLY
TONIGHT. MAIN AREA FOR SHOWERS AND THUNDERSTORMS ON WEDNESDAY
SHOULD BE ALONG AND SOUTH OF I-70...WITH A SERIES OF FRONTAL WAVES
TRAVERSING THE FRONT AND THE MIGRATING TROF PRESENTLY ACROSS THE
PLAINS PROVIDING LARGE SCALE ASCENT. PRECIPITATION IS EXPECTED TO
WIND DOWN ACROSS SOUTHEAST MISSOURI AND SOUTHERN ILLINOIS WED
NIGHT AND HAVE FAVORED THE SLIGHTLY FASTER NAM.

MOST OTHER ASPECTS OF THE FORECAST REMAIN CONSISTENT AND JUST
CONTINUED TO MASSAGE THEM...NAMELY COOLER THAN NORMAL WED INTO
THURSDAY WITH MODERATION INTO THE WEEKEND. AN EAST-WEST BOUNDARY
THIS WEEKED WILL PROVIDE A FOCUS FOR SHOWERS AND THUNDERSTORMS AT
LEAST THROUGH LATE SUNDAY...PRIMARILY ACROSS THE NORTHERN HALF OF
THE AREA. THERE COULD ALSO BE QUITE A TEMP RANGE ACROSS THE FRONT
WITH 70S NORTH AND NEAR 90 SOUTH ON SUNDAY. THE MODELS DIVERGE
QUITE A BIT EARLY NEXT WEEK WITH HANDLING OF THE FRONT AND ATTM
SIDED WITH THE ECMWF.

GLASS

&&

.AVIATION...
/1240 PM CDT TUE JUN 2 2009/

FOR THE 18Z TAFS...WITH A WEAKER CAP ON TAP FOR TODAY AND
CONTINUAL MIXING OF THE LOWER ATMOSPHERE SHOWERS AND THUNDERSTORMS
HAVE ERRUPTED ACROSS THE SOUTHERN MO INTO SOUTHERN IL. ANTICIPATE
THUNDERSTORM ACTIVITY TO CONTINUE WITHIN THE WARM SECTOR SOUTH A
STALLED FRONTAL BOUNDARAL WEATHER ROUNDUP
NATIONAL WEATHER SERVICE SAN ANGELO TX
400 PM CDT TUE JUN 02 2009

NOTE: FAIR INDICATES FEW OR NO CLOUDS BELOW 12,000 FEET WITH NO
SIGNIFICANT WEATHER AND/OR OBSTRUCTIONS TO VISIBILITY.

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-140-
154-155-168>170-022200
...LOCATIONS ACROSS WEST CENTRAL TEXAS...

CITY           SKY/WX    TMP DP  RH WIND       PRES   REMARKS
SAN ANGELO     SUNNY     92  64  39 S14G20    29.86F
ABILENE        PTSUNNY   89  64  43 S8        29.88F
DYESS AFB      MOSUNNY   88  64  44 S9        29.87F
JUNCTION       MOSUNNY   90  63  40 S9        29.90F
SWEETWATER     PTSUNNY   88  64  45 SE10      29.92S
BROWNWOOD      NOT AVBL
SONORA         SUNNY     91  64  40 S8        29.93F
BRADY          SUNNY     90  66  45 S13       29.90F

OTHER LOCATIONS IN TEXAS

CITY           SKY/WX    TMP DP  RH WIND       PRES   REMARKS
AMARILLO       MOSUNNY   82  47  29 NW14G21   29.99F
BIG SPRING     PTCLDY    92  55  28 SE3       29.90F
SNYDER         MOSUNNY   88  59  38 S6        29.89F
LUBBOCK        TSTM      77  62  59 E14G24    29.96R
MIDLAND        MOSUNNY   95  42  16 SE6       29.88F
DAL/FT WORTH   PTSUNNY   88  66  48 S8        29.91F
AUSTIN         MOSUNNY   92  63  38 S10G16    29.87F
DEL RIO        MOSUNNY   94  58  29 SE16      29.83F
Hazardous weather outlook, Jun 2, 4:30 PM CDT, 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
430 PM CDT TUE JUN 2 2009

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-031145-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
430 PM CDT TUE JUN 2 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

NUMEROUS THUNDERSTORMS ARE EXPECTED AS A COLD FRONT PROGRESSES SOUTHEAST
ACROSS THE AREA. LOCALLY HEAVY RAINFALL IS POSSIBLE WITH ANY OF
THE STORMS...WHILE SOME OF THE STORMS COULD BE SEVERE THIS EVENING
PRODUCING DAMAGING WINDS AND LARGE HAIL.

MODERATE TO MAJOR FLOODING IS CONTINUING ALONG THE ILLINOIS
RIVER. PLEASE SEE THE APPROPRIATE FLOOD PRODUCTS FOR FURTHER
INFORMATION.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SCATTERED THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE ALONG AND
SOUTH OF INTERSTATE 70 ON WEDNESDAY...AND ACROSS SOUTHEASTERN
MISSOURI AND SOUTHWEST ILLINOIS ON WEDNESDAY NIGHT. THE STORMS
ARE NOT EXPECTED TO BE SEVERE AT THIS TIME.

THERE IS ANOTHER CHANCE FOR THUNDERSTORMS FROM SATURDAY THROUGH
MONDAY ACROSS MUCH OF THE AREA.

MODERATE TO MAJOR FLOODING WILL CONTINUE ALONG THE ILLINOIS
RIVER. PLEASE SEE THE APPROPRIATE FLOOD PRODUCTS FOR FURTHER
INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY ACROSS PARTS OF THE AREA THIS EVENING.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

GLASS

In the hours before

Local storm report, Jun 2, 4:32 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
432 PM CDT TUE JUN 02 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0415 PM     TSTM WND DMG     2 NW VERNON             38.82N  89.12W
06/02/2009                   MARION             IL   TRAINED SPOTTER

            LARGE TREE AND TV ANTENNA BLOWN DOWN

&&

EVENT NUMBER LSX0902176

BRITT
Local storm report, Jun 2, 4:37 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
437 PM CDT TUE JUN 02 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0436 PM     HAIL             1 SW VANDALIA           38.97N  89.11W
06/02/2009  M0.75 INCH       FAYETTE            IL   PUBLIC

&&

EVENT NUMBER LSX0902177

CVKING
Local storm report, Jun 2, 4:38 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
438 PM CDT TUE JUN 02 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0430 PM     WALL CLOUD       3 SW BUCKHORN           39.90N  90.87W
06/02/2009                   BROWN              IL   AMATEUR RADIO

            ROTATING WALL CLOUD.

&&

EVENT NUMBER LSX0902178

JPK
Local storm report, Jun 2, 4:39 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
439 PM CDT TUE JUN 02 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0438 PM     TSTM WND DMG     1 SW VANDALIA           38.97N  89.11W
06/02/2009                   FAYETTE            IL   CO-OP OBSERVER

            SEVERAL LARGE BRANCHES DOWN SOUTHWEST OF VANDALIA.

&&

EVENT NUMBER LSX0902179

CVKING
Local storm report, Jun 2, 4:42 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
442 PM CDT TUE JUN 02 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0435 PM     TORNADO          MOUND STATION           40.01N  90.87W
06/02/2009                   BROWN              IL   LAW ENFORCEMENT

            RELAYED THROUGH ILLINOIS STATE POLICE FROM BROWN
            COUNTY. TORNADO NEAR MOUND STATION (TIMEWELL). NO REPORT
            OF DAMAGE.

&&

EVENT NUMBER LSX0902181

JPK
Local storm report, Jun 2, 4:44 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
444 PM CDT TUE JUN 02 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0443 PM     WALL CLOUD       MOUNT STERLING          39.98N  90.76W
06/02/2009                   BROWN              IL   TRAINED SPOTTER

            SPOTTER REPORTED SEEING STRONG ROTATION

&&

EVENT NUMBER LSX0902182

JP

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 1:02 PM CDTSevere Thunderstorm WarningLSXMadison, Saint Clair43 min
Jun 2, 2:19 PM CDTSevere Thunderstorm WarningLSXMadison, Monroe, Saint Clair41 min
Jun 2, 2:40 PM CDTAreal Flood AdvisoryLSXMadison, Saint Clair5 hr
Jun 2, 3:14 PM CDTSevere Thunderstorm WarningLSXAdams46 min
Jun 2, 3:29 PM CDTSevere Thunderstorm WarningLSXMacoupin, Montgomery31 min
Jun 2, 3:52 PM CDTSevere Thunderstorm WarningLSXClinton, Fayette, Marion38 min
Jun 2, 3:58 PM CDTSevere Thunderstorm WarningLSXAdams, Brown47 min
Jun 2, 4:14 PM CDTTornado WarningLSXAdams, Brown31 min
Jun 2, 4:25 PM CDTSevere Thunderstorm WarningLSXFayette, Marion50 min
Jun 2, 5:26 PM CDTAreal Flood AdvisoryLSXAdams, Brown, Pike6 days

Nearby

Tornado Warnings in Illinois, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.